# SDR ASAA2022052738497

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Part number: 3400840030
- Condition: Delaminated
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000 #2 ENG. INLET AND FAN BLADES-DETAILED INSPT FOUND AFT FASTENERS INSERTS DELAMINATED FROM GLASS AIR INLET STRUT PANEL AT 5 O'CLOCK POS. (M). ALF. GROUNDED - YES. REPLACED LPTACC STRUT PANEL AT 5 O'CLOCK POS. REF. B737-900 AMM 72-23-07.
